# SDR SCNA2022112814144

- Difficulty date: November 13, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 21,705 hours, 14,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  689228:   DOOR 1R GIRT BAR HOLDING LATCH ON RIGHT SIDE OF BAR LATCHES VERY LOOSELY.  RESOLUTION:  ADJUSTED 1R GIRT BAR RETAINER CLIPS REF AMM 25-66-01.
